# SDR AALA202402215699

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 39,811 hours, 4,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717020001
- Part serial: 499786
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33467 AT L5 FAILED CAPACITY CHECK. REMOVED AND REPLACED BATTERY PACK M33467 AT L5 DOOR, FUNCTIONAL CHECK GOOD. PER B777 AMM 33-51-06-960-802.
